I am Collins.My mom is 51.She is diabetic and has BP too.Before one month she had burning sensation in hands,chest and in the back.She was identified with blocks in LAD and right coronory artery upto the extent of 70% and 80% respectively when we did angiogram.Doctor has suggested that the condition is not so severe and he has recommended these following tablets.
9.rozavel 20 mg
10.Meto er 25
She has been taking the tablets for the past one month and she doesnt have any such prob now.My doubt is how long she has to take these tablets and how can we know whether the blocks are dissolved or not.Your timely reply will be highly appreciated.
PS:I also have a doubt that under which degree of heart block does my mom's case cater to..Either it 1s degree of 2nd degree or whatever.
Thanks very much
It is safe for her to be on those medications indefinitely. If her symptoms are controlled on these medications, then there is no reason for her to have stents placed or bypass surgery. This is what we call "medical management of heart disease" rather than "invasive management". There is no need to repeat studied to determine if the blockages are resolving, as long as her symptoms are controlled. If her symptoms recur despite appropriate medical therapy, then a more aggressive approach could be considered.
In terms of your question about the degree of heart block (1st degree, 2nd degree, etc), that terminology is actually referring to electrical issues in the heart. The blockages in your mom's heart are referring to narrowed arteries, and are not described in that way, but rather in terms of percentage, as you noted (70%, 80% etc).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.